RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 17, Issue 2  


Number of lattice points in families of homothetic domains in $\mathbb{R}^n$
A. N. Varchenko
1
Geometric structures of double bundles and their relation to certain problems in integral geometry
I. M. Gel'fand, G. S. Shmelev
7
Bifurcation diagrams of some simple and quasihomogeneous singularities
V. V. Goryunov
23
Self-adjoint quadratic operator pencils and elliptic problems
A. G. Kostyuchenko, A. A. Shkalikov
38

Brief communications
Banach $G$-algebras
S. A. Antonyan
62
A characterization of the covariant resolutions of the identity
N. A. Bogomolov, A. S. Kholevo
64
A variational principle for the density of states of random pseudodifferential operators, and its applications
T. E. Bogorodskaya, M. A. Shubin
66
The finite hypercomplex systems of Kats
L. I. Vainerman
68
A commutative model of representation of the group of flows $SL(2,\mathbb{R})^X$ that is connected with a unipotent subgroup
A. M. Vershik, I. M. Gel'fand, M. I. Graev
70
Stability of factorization of polynomial operator pencils
V. S. Zayachkovskii, A. A. Pankov
73
Small resolutions of singularities of Schubert varieties
A. V. Zelevinskii
75
Derived category of coherent sheaves on Grassman manifolds
M. M. Kapranov
78
Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles
V. A. Kozlov
80
Distribution of eigenvalues of systems of the form $Au=tBu$
S. Z. Levendorskii
82
Multiple completeness of root vectors of polynomial operator pencils corresponding to boundary-value problems on the semiaxis
S. S. Mirzoev
84
Cohomologies of Lie algebras of generalized Jacobi matrices
B. L. Feigin, B. L. Tsygan
86
Becklund–Darboux transformation for classical Yang–Baxter bundles
I. V. Cherednik
88
Local construction of complex algebraic surfaces with respect to the universal covering
G. B. Shabat
90
Analytic sets which are biholomorphically equivalent to quasihomogeneous sets
A. N. Shoshitaishvili
92
Modules over operator algebras
V. S. Shulman
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020